# SDR CALA2019061000911

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SILL HAS CORROSION AROUND AFT NUTPLATE HOLES 2EA JUST F WD OF FR 68 PER HAECO LCQ NR 9292539. REMOVED AND REPLACED R2 DOOR SILL RH SIDE FR 66-68 IAW A320 SRM 51-72-11-911-001 PG 2 PAR 3 AND 4 SRM 51-42-11-001 PG 6 PAR E PG 7, 17, 18.
